Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: hair loss and meds

Posted by ms.Holly on October 13, 2003, at 13:00:15

In reply to Re: hair loss and meds noa, posted by T0m on October 12, 2003, at 12:22:34

I am on Depakote (1000mg) and noticed tremendous hair thinning and hair loss. I am on Selenium, have not noticed any benefit after 1 month taking it.


> Did anyone have any success with zinc or selenium preventing hair loss while on Abilify or other meds ?


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ms.Holly thread:217727
URL: http://www.dr-bob.org/babble/20031010/msgs/268962.html